MathSciNet Relay Station
MathSciNet bibliographic data
MR177135 32.27 (32.20)
Kohn, J. J.; Rossi, Hugo On the extension of holomorphic functions from the boundary of a complex manifold. Ann. of Math. (2) 81 1965 451–472.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement